Home, About, Contact Us, FAQ

Zyprexa is causing me to dream


#1

I never normally dream but since i went up to 5mg which is the perfect dose ive been having vivid dreams. Its good and bad cause i like dreaming but a lot of my dreams aren’t extremely pleasent


#2

Odd, I came off the UK equivalent [Olanzapine] recently [at 20MG per night] and found I rarely slept, when I did, any dreams I had were vivid nightmares. Good news though!


#3

Same they are pretty much nightmares which are uncomfortable but at the same time this med really works for me.


#4

Great to hear, I only stopped as the side effects weren’t bearable anymore


#5

I have dreams often like I was in a place like in the video I linked to except it was millions of times more detailed since dreams aren’t limited to an 8-bit format like the NES. The worst ones though are where my perception of reality in the dream is just broken and I lay down trying to wake up but it unintentionally just causes me to be aware of the passage of time so the dream drags on longer than it probably would otherwise. I wake up from those feeling really mentally exhausted.


#6

Latuda/Seroquel give me super intense dreams literally every night - more good than bad, which is nice.


#7

I wish my dreams were like that


#8

It actually wasn’t that great because I didn’t have the luxury of something to defend myself with and the broken reality ones really suck because I can’t describe them at all.


#9

O so its like a survival horror video game. I have those sometimes like an alien or something trying to kill me and all i can do is run. Once i fought one and i woke up before it ended…dreams r weird


#10

It’s a long story. At one point I was killing everything in dreams that tormented me even if it probably would’ve killed me IRL after I overcame my lack of confidence for a short time but now I’m in the boat I was in before.


#11

Vivid dreams aren’t likely to persist once you’ve been at the new dose for a short while. Unless you’re like @mortimermouse, whom I think has them quite consistently. Mine wore off after a few nights of med changes or increases.


#12

Yes

These are normal. It’s due to screwing with 5HTP receptors. Melatonin does it too. My Geodon does it as well. It’s basically just serotonin.


#13

As u get used to the new dose like a month or something do they stop?


#14

I can speak for myself and say they do subside for me. The first couple nights to a week are the worst. But it may vary for others. They can be downright awful, so I feel your pain. Just take it night by night and try not to worry about it too much. If it persists and you don’t want to go through that, I would tell your doctor. But just remember, these psych meds all come with side effects. It’s a matter of which ones can you deal with.


#15

Well it doesn’t effect my day. Its just when im asleep and when i wake up thibgs get weird and nightmarish but thats good ill stick with it my brain is good at adapting to chemicals so i should be fine.


#16

I always had vivid dreams, still have them on Invega, it’s always something crazy… go figure :smile:


#17

Hi. I wandering if this happened to others. I’m taking it for bipolar disorder. It’s not the first time I take it, but haven’t been on it for long, and just restarted, and this hadn’t happened to me before, but I’ve only taken higher doses before. I only took a third of a 5mg for the first and second day because I got scared scared of how it would make me feel. Also me, hardly ever remember my dreams, but after taking it, I had loads of vivid dreams in each night. Some quite aggressive and violent but would end up well. Others like something from a well elaborated fantasy story. I found quite amazing. :slight_smile: